# SDR AALA2018082059028

- Difficulty date: August 4, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 221PF,  FRAMES 16 TO 20, Y254 TO Y1292.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REVISION H.
